Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking Vyvanse to tackle stressful job. Have mild ADHD. Can I stop medicine?

Hi, I have been taking 40mg of Vyvanse for about 6 months at my extremely stressful/high paced job and running on an average of 6 hours of sleep per night. The Dr. I have been working for has prescribed me this medication and I do think I have mild ADHD + I have 3 kids and balance work/family. Anyway, I am taking a new job which will hopefully be much less stressful and wondered should I taper off the Vyvanse or schedule an appointment with my GP and see if it would be recommended that I stay on it? Thank you
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your situation. I recommend that you stay on it if your functioning is good on the medication. However if you feel like you are being affected in any way (having side effects or adverse effects) from the medication it would be best to see your GP to find out what is best in your situation by giving him/her a good and full history of your condition. I hope this helped.

Take care and have a good day !
Answered: Wed, 20 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor